# SDR AALA201512289009

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 59,770 hours, 22,196 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 38832203
- Part serial: 0713
- Condition: Leaking
- Location: Apu
- Part time: 61,615 hours, 26,256 cycles
- Component: Apu, Honeywell, GTCP36300
- Component part number: 38002784
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AFTER STARTING APU & TURNING PACKS ON, VERY STRONG FUEL SMELL IN CABIN, DID NOT GO AWAY WITH TIME.  FOUND THE APU IGV ACTUATOR LEAKING FUEL & REPLACED IT IAW MM 49-23-51.  A SATISFACTORY OPERATIONAL & LEAK CHECK WAS ACCOMPLISHED.
